# SDR C2XA11IA239

- Difficulty date: October 20, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 30,973 hours, 23,097 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 14532170401
- Part serial: 426615
- Condition: Inoperative
- Location: Cockpit
- Part time: 30,491 hours, 24,172 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLIGHT 4416 THE CREW REPORTED A LANDING GEAR LEVER DISAGREE MESSAGE ON APPROACH.  THE AIRCRAFT LANDED AT DFW WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR LEVER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
